# SDR DALA2023092007743

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N111DC
- Make and model: Airbus A321-211
- Aircraft serial: 10018
- Aircraft time: 8,457 hours, 3,980 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A NOTIFIED FLIGHT DECK OF BURNT RUBBER SMELL IN AFT GALLEY ON TAXI OUT. RETURNED TO GATE. MX CONFIRMED DIRTY SOCK SMELL. DEPLANED & SWITCHED A/C.C/W ODI PREVENTION STEPS. AMDS 0550-2002 WORK CARD STEPS COMPLETED. ALSO FOLLOWED ECS DECONTAMINATION W/SERVICEABLE APU STEPS PER AMDS WORK CARD 2100-2003. NO FINDINGS FOUND ON ANY CHECKS. REF A/C LOG 2972027 FOR CALL CAR STEPS COMPLETED. (LP# 9125886)
